I recently started 10mg of Celexa for anxiety and depression. I have been taking it for almost two weeks and it seems I'm feeling worse. I'm exhausted all the time and I feel mentally foggy every day, like I can't concentrate. Also, I am feeling more anxious and emotional than normal. Do these side effects go away? How long does it take Celexa to work? My doctor wants me to stay on the 10 mg dose for 4 weeks before increasing.
Do Celexa Side Effects Go Away? How long does it take celexa to start working?
Question posted by Violet89 on 27 Aug 2015
Last updated on 27 August 2015 by chuck1957
Violet89 Yes sounds like the normal side effects and most get better also it's hard to tell when we are all different
The reason your doctor want to keep you on for 4 weeks before raising the dose because for this drug it take 4 to 6 weeks taking this medication to reach the blood level And in most cases the side effects to clear up.Prior to raising the dose.
These side effects are normal . It usually takes about a month for you to feel the full affect of the medicine. As with all antidepressants it's common to feel worse before feeling better. A downfall I know it sucks. If you still feel that way after a few more weeks definitely talk to your doctor about it. Maybe you'll need to try a different medication. Give it a little time.
- Celexa uses and safety info
- Celexa information for Healthcare Professionals (includes dosage details)
- Side effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.